1 doctor weighed in:

Does the trinessa (norgestimate and ethinyl estradiol) birth control pill cause lack of libido?

1 doctor weighed in
Dr. Heidi Fowler
Psychiatry

In brief: Although I was

Not able to find loss of libido as a specific side effect of trinessa, (norgestimate and ethinyl estradiol) it can cause depression ; fatigue.
Decreased libido could be assumed to be possible in the context of depression or fatigue.

In brief: Although I was

Not able to find loss of libido as a specific side effect of trinessa, (norgestimate and ethinyl estradiol) it can cause depression ; fatigue.
Decreased libido could be assumed to be possible in the context of depression or fatigue.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors